... else been hit with horrendous diahrrea? This is my 6th day of it. Was seen in ER last Thursday for an Illeus (had bowel surgery 2 years ago) and diarrhea is not common with that... just hope it's NOT the Harvoni as I want to kill this beast for good!
Diarrhea tops the list of the more common side effects of Harvoni. Make sure you replace the lost fluids so you don't become dehydrated on top of everything else. Call the Dr. and tell him/her your symptoms. If you've been on this drug for 8 weeks, the diarrhea is from something else and your Dr. needs to know this.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone gotten a swollen lymph node on harvoni? I am finishing my second week and just noticed a?
Posted 25 Feb 2015 • 4 answers
Posted 18 Mar 2015 • 1 answer
Posted 30 May 2015 • 5 answers
Posted 30 Aug 2015 • 3 answers
Posted 11 Nov 2016 • 4 answers